# SDR AALA20000645

- Difficulty date: April 12, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N686AA
- Make and model: Boeing 757223
- Aircraft serial: 25343
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Pax Door
- Component: Emergency Exit System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SIGN AT R2 DOOR INOPERATIVE.  REPAIRED EMERGENCY EXIT SIGN CONNECTOR AT R2 DOOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
